Perturbation theorems for local integrated semigroups and their applications

Tom 170 / 2005

Sheng Wang Wang, Mei Ying Wang, Yan Shen Studia Mathematica 170 (2005), 121-146 MSC: Primary 47D06; Secondary 47B40. DOI: 10.4064/sm170-2-2

Streszczenie

Motivated by a great deal of interest in operators that may not be densely defined and do not generate global integrated semigroups, we establish general perturbation theorems for local integrated semigroups and describe their applications to local complete second order abstract differential equations.

Autorzy

  • Sheng Wang WangDepartment of Applied Mathematics
    Nanjing Audit Institute
    Nanjing, Jiangsu 210029
    P.R. China
    e-mail
  • Mei Ying WangDepartment of Applied Mathematics
    Nanjing Audit Institute
    Nanjing, Jiangsu 210029
    P.R. China
  • Yan ShenDepartment of Applied Mathematics
    Nanjing Audit Institute
    Nanjing, Jiangsu 210029
    P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek